# SDR QXEA0201131

- Difficulty date: July 26, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TOP MOUNT BRACKET CRACKED AT STATION YW139.00 OF FORWARD SPAR LEFT HAND WING.  REPAIRED IAW DHC-8 SRM 51-40-00.
